Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Prescribed Deriphyllin retard for cough and breathing problem. Alternative medicine?

What is the Alternative for deriphyllin retard 150 mg? Heloo Doctor, My mom has come from India to Dubai. Her Family doctor suggested her medicine called deriphyllin RETard 150 for her cough and slight respiratory problem( she doesnt have proper asthma , not an asthma patient ). We visited sea beach yesterday and due to that breeze she is suffering wid a bit breathing problem now and since she has limited quantity medicines , can you please suggest which medicines are alternative for this deriphyllin RET 150 which i can buy in Dubai.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  1045
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question
you want to know alternative medicine for deriphyline retard.
The various substitute available in the market are ;
Tab somovent forte
Tab Broncocet forte
Syp ventrolin
syp Levolin
Hope I answered your question.
Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor